MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.105S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of the tibia plateau on (b)(6) 2020, the surgeon found out that after mixing the sterile norian drillable fast set putty the consistency was not acceptable.The norian was ¿chalky¿ and would not advance through the graft delivery device sterile.There was a 5 minutes surgical delay while another norian was opened and prepared which mixed up with an acceptable consistency and was implanted in the patient.Procedure was successfully completed.Patient status and outcome were good with no adverse effects.Concomitant devices: graft delivery device sterile (part: 03.950.001s, lot: unknown, quantity: 1).This report is for a norian drillable fast set putty 5cc-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the label image(s) provided.The product pictures were not provided.The label image(s) within the email correspondence was reviewed, and the reported complaint condition could not be confirmed.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H4, h6: a device history record (dhr) review was conducted: manufacturing location: supplier - (b)(4).Inspection and release by: monument.Part number: 07.704.105s - norian drillable fast set putty 5cc - sterile.Lot number: ds7004561 (sterile).Lot quantity: (b)(4).Release to warehouse date: 09-mar-2020.Expiration date: 28-jan-2022.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance was reviewed and determined to be conforming.Certificate of conformance sterility parameters were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NORIAN DRILLABLE FAST SET PUTTY 5CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9962089
Report Number2939274-2020-01837
Device Sequence Number16824009
Product Code MQV
UDI-Device Identifier10886982131645
UDI-Public(01)10886982131645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number07.704.105S
Device Catalogue Number07.704.105S
Device Lot NumberDS7004561
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date04/30/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFT DELIVERY DEVICE-STERILE
Patient Age61 YR
Patient Weight68